MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Fortify Assura DR ICD, US; Pulse Generator, Permanent, Implantable

Abbott Medical (CRM-Sylmar) Fortify Assura DR ICD, US; Pulse Generator, Permanent, Implantable
Model Number CD2357-40Q
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that remote transmissions noting atrial under sensing were observed across ventricular tachycardia (vt) episodes.Programming changes were suggested.There were no reported patient consequences.

Brand Name
Fortify Assura DR ICD, US
Common Device Name
Pulse Generator, Permanent, Implantable
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50199231
Report Number2017865-2026-16703
Device Sequence Number5445558
Product Code NVZ
UDI-Device Identifier05414734508094
UDI-Public(01)05414734508094(10)A000132934(17)241031
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberCD2357-40Q
Device Catalogue NumberCD2357-40Q
Device Lot NumberA000132934
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUI-0283; Tendril STS
Patient SexMale